Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hypogonadism
Mar 30, 2005

Hi Dr. Young,

As for my mental health, im depressed, I just got infected! I think I may be a fast progressor with the eye floaters, and hypo. Waiting for labs,

Can you say what T cells this would mean?

Response from Dr. Young

Thanks for your reply.

Feeling depressed or angry after your diagnosis is not uncommon-- this condition may readily explain erectile dysfunction. I'd think that it would rather be somewhat abnormal not to feel this way.

Sounds like the best treatment for you right now is a healthy dose of information about your health and laboratory status-- something that can't be had be spectulation or via the web, but to have your health assessed by your doctor and lab tests (including testosterone levels, and T cells among many).

Without this information, it would be difficult, if not misleading to provide prognostic information about fast- or slow-progression.

So, talk to your doctor and local AIDS service organization for counsel and appropriate evaluations.

Good luck, let us know how things turn out. BY



Previous
Reyetaz is it a P.I. or a non-nuke?
Next
side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement